Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 25, NWS Tallahassee, FL

January 25, 2023Calhoun County, Liberty County, Florida

NWS Tallahassee, FL issued this tornado warning at Jan 25, 2023, 7:30 AM CST for Calhoun County, Liberty County, Florida. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2023, 7:30 AM CST (13:30 UTC)
Expired
Jan 25, 2023, 8:00 AM CST
In force
30 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Calhoun County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 63 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 7:34 AM CSTTORNADO1 S Estiffanulga, FLDAMAGE OCCURRED ON CR 333 ABOUT A HALF MILE DOWN RAY KEVER ROAD. A SHED WAS ROLLED AND THERE WAS DAMAGE TO ALUMINUM ROOFING MATERIAL ON THE UNDERSIDE OF A CARPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 3:03 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 523 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
523 m²/s²
0-3 km storm-relative helicity
673 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

717 
WFUS52 KTAE 251330
TORTAE
FLC013-077-251400-
/O.NEW.KTAE.TO.W.0025.230125T1330Z-230125T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
830 AM EST Wed Jan 25 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Calhoun County in the Panhandle of Florida...
  Northwestern Liberty County in Big Bend of Florida...

* Until 900 AM EST/800 AM CST/.
    
* At 829 AM EST/729 AM CST/, a severe thunderstorm capable of
  producing a tornado was located 10 miles south of Blountstown,
  moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Calhoun County in the Panhandle of Florida and
  northwestern Liberty Counties in Big Bend of Florida, including the
  following locations... Marysville, Telogia, Rock Bluff,
  Estiffanulga, Bristol, Woods, Hosford and Lowry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3022 8508 3027 8512 3056 8493 3038 8469
TIME...MOT...LOC 1329Z 225DEG 33KT 3028 8506 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

01-GONZALEZ
2 follow-up statements
121 
WWUS52 KTAE 251352
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
852 AM EST Wed Jan 25 2023

FLC013-251401-
/O.CAN.KTAE.TO.W.0025.000000T0000Z-230125T1400Z/
Calhoun FL-
852 AM EST Wed Jan 25 2023

...THE TORNADO WARNING FOR SOUTHEASTERN CALHOUN COUNTY IN THE
PANHANDLE OF FLORIDA IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM EST for Big Bend of
Florida.

LAT...LON 3043 8502 3044 8501 3044 8498 3045 8498
      3045 8500 3047 8499 3048 8499 3056 8493
      3038 8469 3031 8486
TIME...MOT...LOC 1351Z 225DEG 33KT 3043 8489 

$$

FLC077-251400-
/O.CON.KTAE.TO.W.0025.000000T0000Z-230125T1400Z/
Liberty FL-
852 AM EST Wed Jan 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR NORTH
CENTRAL LIBERTY COUNTY...
    
At 851 AM EST, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Blountstown, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bristol, Hosford, Lowry, Telogia and Rock Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3043 8502 3044 8501 3044 8498 3045 8498
      3045 8500 3047 8499 3048 8499 3056 8493
      3038 8469 3031 8486
TIME...MOT...LOC 1351Z 225DEG 33KT 3043 8489 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

01-GONZALEZ
045 
WWUS52 KTAE 251358
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
858 AM EST Wed Jan 25 2023

FLC077-251407-
/O.EXP.KTAE.TO.W.0025.000000T0000Z-230125T1400Z/
Liberty FL-
858 AM EST Wed Jan 25 2023

...THE TORNADO WARNING FOR NORTH CENTRAL LIBERTY COUNTY WILL EXPIRE
AT 900 AM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 AM EST for Big Bend of
Florida.

LAT...LON 3043 8502 3044 8501 3044 8498 3045 8498
      3045 8500 3047 8499 3048 8499 3056 8493
      3038 8469 3031 8486
TIME...MOT...LOC 1357Z 225DEG 33KT 3047 8485 

$$

01-GONZALEZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jan 25, 5:44 AM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Jan 25, 5:44 AM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
644 AM EST Wed Jan 25 2023

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 229 AM EST Wed Jan 25 2023

A very potent low pressure system is forecast to push eastward
across the region today with strong to severe thunderstorms expected
ahead of it. A surface low currently across southern MS will
continue to move east-northeastward towards the area this morning,
with the associated warm front already pushing onshore the FL
Panhandle. This system is very well dynamically supported with very
strong wind shear and a potent shortwave rotating across the
Southeast US. All the ingredients are present to support strong to
severe thunderstorms as this system moves through, with damaging
winds and tornadoes, some possibly significant, possible across the
area. Wind shear is incredibly supportive with a 70kt LLJ and 0-500m
helicity over 300. The primary limiting factor so far appears to be
available instability, with around 50 to 500 J/Kg forecast for much
of the area. However, if wind shear (especially the very low levels)
remains as high as forecast, this normally meager instability could
very well be enough to produce severe impacts. The greatest chance
for actualizing the severe weather lies just along and south of the
warm front, which has moved onshore the Panhandle and will continue
to push northward through the morning. However far north the warm
front makes it will determine how much of the area can take
advantage of surface-based storms. Areas north of the warm front may
be insulated a bit by a shallow stable layer near the surface.
Storms should begin to push into our Panhandle counties and SE AL in
the next 2 to 3 hours before moving eastward across the region
throughout the day today.

Heavy rainfall will also be possible with these storms, and although
the system will be fast-moving, saturated soils from previous
rainfall may make flooding a bit easier to accomplish. Additionally,
very windy conditions are forecast just ahead of and particularly
behind the cold front. Therefore a wind advisory has been issued for
the area. Cold air will quickly advect overhead tonight with lows
dropping into the 30s for most of the area.

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 229 AM EST Wed Jan 25 2023

Dry and cool weather will prevail behind the front on Thursday and
Friday with high pressure building into the area. High temperatures
will cool back into the 50s and 60s with overnight lows ranging from
the upper 20s to mid 30s.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 229 AM EST Wed Jan 25 2023

An active pattern will continue into the long range with another
system expected to impact the area on Sunday into Monday.
Fortunately, this system does not look as strong as the current
system, but a widespread moderate rainfall with pockets of heavy
rain could occur along with a slight chance of thunderstorms. This
system will quickly exit the area on Monday with perhaps another
system arriving by the middle of next week. Temperatures are
expected to rebound back to above average values early next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 638 AM EST Wed Jan 25 2023

Minor changes to the TAFs this morning, which were mainly done for
the arrival of the line showers and thunderstorms. Storms may be
strong to severe, with a few tornadoes being possible. The best
chances for severe weather look to be across FL but that doesn't
mean GA and AL sites can't get a few strong storms. Behind the
precipitation, winds will remain a bit breezy with skies gradually
clearing. Tonight, winds hold, but we may have MVFR cigs from ABY
to ECP. VLD, TLH, and the SE Big Bend look to remain VFR. &&

.MARINE...
Issued at 229 AM EST Wed Jan 25 2023

Poor marine conditions are expected today with frequent gale force
gusts and a squall line sweeping across the area from west to east.
Gusts with the squall line could exceed 50 knots with waterspouts
also possible. Post frontal northwest winds arrive tonight after the
storms pass and are forecast to subside below advisory criteria by
Thursday.

&&

.FIRE WEATHER...
Issued at 229 AM EST Wed Jan 25 2023

Strong to severe thunderstorms are expected to push across the
region today ahead of a cold front, with breezy gradient winds
behind it. After the front, dry conditions are expected for the next
several days with RH values forecast to drop into the 30-40% range.

&&

.HYDROLOGY...
Issued at 229 AM EST Wed Jan 25 2023

Pockets of heavy rain with the squall could lead to minor flooding
in poor drainage areas today. Otherwise, a few rivers will remain
near or in action stage for the next several days given the recent
rainfall and expected rainfall today. The next chance of rain after
today is expected to be around Sunday into Monday, and localized
pockets of heavy rain could occur then as well. If heavy rain
materializes with the next system, then rivers would need to be
monitored for possible minor flooding.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   70  38  56  35 / 100  10   0   0
Panama City   71  40  57  37 / 100   0   0   0
Dothan        69  37  53  30 /  80   0   0   0
Albany        68  37  54  32 / 100  10   0   0
Valdosta      72  38  56  33 / 100  10   0   0
Cross City    77  42  60  35 /  80  40   0   0
Apalachicola  70  41  56  39 / 100  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 9 AM CST this morning for FLZ007>013-108-112.

     Wind Advisory until 1 PM EST /noon CST/ this afternoon for
     FLZ014-016-114.

     Wind Advisory until 7 PM EST this evening for FLZ015-017>019-
     027>029-034-115-118-127-128-134.

     Wind Advisory until 1 PM EST this afternoon for FLZ026.

     High Rip Current Risk through Friday evening for FLZ108-112-114-
     115.

     High Surf Advisory until 1 AM EST /midnight CST/ Thursday for
     FLZ108-112-114-115.

GA...Wind Advisory until 1 PM EST this afternoon for GAZ120>126-
     142>145-155>157.

     Wind Advisory until 7 PM EST this evening for GAZ147-148-158>161.

     Wind Advisory until 7 PM EST this evening for GAZ127>131-146.

AL...Wind Advisory until 9 AM CST this morning for ALZ065>069.

GM...Gale Warning until 7 PM EST this evening for GMZ730-755-765-775.

     Small Craft Advisory from 7 PM this evening to 7 AM EST Thursday
     for GMZ730-755-765-775.

     Gale Warning until noon CST today for GMZ750-752-770-772.

     Small Craft Advisory from noon today to 6 AM CST Thursday for
     GMZ750-752-770-772.

&&

NEAR TERM...Merrifield
SHORT TERM...DVD
LONG TERM....DVD
AVIATION...Merrifield
MARINE...KR
FIRE WEATHER...Merrifield
HYDROLOGY...DVD

In the hours before

Local storm report, Jan 25, 5:20 AM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
620 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     TORNADO          4 NNE BUNKER            30.43N 86.05W
01/25/2023                   WALTON             FL   NWS EMPLOYEE

            CONFIRMED TDS.

0616 AM     TORNADO          3 ESE BUNKER            30.37N 86.03W
01/25/2023                   WALTON             FL   NWS EMPLOYEE

            CONFIRMED TDS.

&&
Local storm report, Jan 25, 5:27 AM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND GST     HENDRIX CROSSROAD       31.13N 85.71W
01/25/2023  M46 MPH          GENEVA             AL   MESONET

            AMBIENT WEATHER STATION.

&&
Local storm report, Jan 25, 6:13 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
713 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     1 SE ZOAR               31.53N 86.09W
01/25/2023                   COFFEE             AL   LAW ENFORCEMENT

            REPORTS OF TREES DOWN ALONG COUNTY ROAD 333.

0605 AM     TSTM WND DMG     1 ESE LYTLE             31.07N 85.94W
01/25/2023                   GENEVA             AL   911 CALL CENTER

            TREES DOWN ALONG HIGHWAY 52 BETWEEN GENEVA
            AND SAMSON.

&&
Local storm report, Jan 25, 6:20 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
720 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     1 NE OAKWOOD HILLS      30.76N 86.25W
01/25/2023                   WALTON             FL   911 CALL CENTER

            TREE DOWN NEAR E TULIP AVE AND WALTON RD.

&&
Special weather statement, Jan 25, 6:22 AM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
722 AM EST Wed Jan 25 2023

ALZ069-GAZ121>124-126-142-143-155-251300-
Houston AL-Miller GA-Randolph GA-Lee GA-Terrell GA-Calhoun GA-
Seminole GA-Clay GA-Early GA-
722 AM EST Wed Jan 25 2023

...Strong thunderstorms will impact portions of northeastern Houston
County in southeastern Alabama, western Miller, southeastern Clay,
eastern Randolph, northwestern Lee, Calhoun, Early, northern Seminole
and Terrell Counties in southwestern Georgia through 800 AM EST/700
AM CST/...

At 721 AM EST/621 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from near Weston to 6 miles
northwest of Blakely. Movement was northeast at 110 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Morgan, Blakely, Dawson, Cuthbert, Edison, Arlington, Shellman,
Columbia, Centerville, Gordon, Bronwood, Parrott, Jakin, Bellville,
Bluffton, Parksville, Carnegie, Rock Hill, Dawson Municipal A/P and
Chambliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM EST/1000 AM CST/ for
southeastern Alabama.

&&

LAT...LON 3187 8434 3192 8434 3192 8426 3101 8496
      3116 8509 3128 8514 3131 8512 3131 8509
      3135 8509 3192 8468 3192 8445 3194 8444
      3194 8442
TIME...MOT...LOC 1221Z 220DEG 96KT 3194 8466 3141 8503

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KR
Local storm report, Jan 25, 6:22 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
722 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     MARINE TSTM WIND BAHAMA BEACH            30.20N 85.84W
01/25/2023  M53 MPH          BAY                FL   MESONET

            MESONET STATION GW1954 PANAMA CITY BEACH.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 1:11 AM CSTSmall Craft AdvisoryTAE29 hr
Jan 25, 3:11 AM CSTSpecial Marine WarningTAE3 hr
Jan 25, 4:08 AM CSTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington97 min
Jan 25, 4:43 AM CSTTornado WarningTAEWalton15 min
Jan 25, 5:01 AM CSTTornado WarningTAEWalton29 min
Jan 25, 5:13 AM CSTTornado WarningTAEBay, Walton, Washington16 min
Jan 25, 5:30 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Holmes, Jackson, Washington90 min
Jan 25, 5:35 AM CSTSpecial Marine WarningTAE3 hr
Jan 25, 5:42 AM CSTTornado WarningTAEBay, Calhoun, Washington33 min
Jan 25, 6:22 AM CSTTornado WarningTAEBay, Gulf38 min
Jan 25, 6:46 AM CSTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more59 min
Jan 25, 7:01 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson29 min
Jan 25, 7:42 AM CSTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla63 min
Jan 25, 7:46 AM CSTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla74 min
Jan 25, 8:30 AM CSTSpecial Marine WarningTAE2 hr
Jan 25, 8:45 AM CSTSevere Thunderstorm WarningTAEFranklin, Gulf, Leon, Liberty, Wakulla30 min
Jan 25, 8:54 AM CSTSpecial Weather StatementTAELeon66 min
Jan 25, 9:11 AM CSTSevere Thunderstorm WarningTAEFranklin, Jefferson, Leon, Liberty, Wakulla64 min
Jan 25, 9:24 AM CSTTornado WarningTAEJefferson, Leon17 min
Jan 25, 9:31 AM CSTTornado Warning Tornado observedTAELeon10 min
Jan 25, 9:54 AM CSTSpecial Weather StatementTAEJefferson51 min
Jan 25, 10:14 AM CSTSevere Thunderstorm WarningTAEFranklin, Jefferson, Leon, Madison, Taylor, Wakulla61 min
Jan 25, 10:25 AM CSTSpecial Marine WarningTAE2 hr
Jan 25, 11:15 AM CSTSpecial Weather StatementTAEJefferson, Taylor60 min
Jan 25, 12:14 PM CSTSpecial Weather StatementTAEMadison, Taylor61 min
Jan 25, 12:29 PM CSTSpecial Marine WarningTAE2 hr
Jan 25, 2:11 PM CSTSpecial Weather StatementTAEDixie, Lafayette49 min
Jan 25, 3:03 PM CSTSpecial Weather StatementTAEDixie42 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.